MEDA STEFANO

Room: 
U05, Piano: P03, Stanza: 3021
Via Roberto Cozzi 55 - 20125 MILANO
Role: 
Full professor
Academic disciplines: 
MATHEMATICAL ANALYSIS (MAT/05)
Telephone: 
0264485711

Publications

  • Martini, A., Meda, S., & Vallarino, M. (2020). A family of Hardy-type spaces on nondoubling manifolds. ANNALI DI MATEMATICA PURA ED APPLICATA, 199(5), 2061-2085.
  • Celotto, D., Meda, S., & Wróbel, B. (2019). Lp spherical multipliers on homogeneous trees. STUDIA MATHEMATICA, 247(2), 175-190.
  • Celotto, D., & Meda, S. (2018). On the analogue of the Fefferman–Stein theorem on graphs with the Cheeger property. ANNALI DI MATEMATICA PURA ED APPLICATA, 197(5), 1637-1677.
  • Mauceri, G., Meda, S., & Vallarino, M. (2018). Higher order RIesz transforms on noncompact symmetric spaces. JOURNAL OF LIE THEORY, 28(2), 479-497.
  • MEDA, S., & Volpi, S. (2017). Spaces of Goldberg type on certain measured metric spaces. ANNALI DI MATEMATICA PURA ED APPLICATA, 196(3), 947-981.